# SDR AALA20100207SJU01

- Difficulty date: February 6, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 57,097 hours, 19,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM SEAT 26D SEAT TO AFT DOOR EMERGENCY LIGHT TOO DIM.  REPLACED BATTERY PACK AT 26D AFT DOOR FOR EMERGENCY LIGHT.
